# SDR CA080104002

- Difficulty date: December 29, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,205 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7603 · Power Lever
- Part: Knob
- Part number: SL60112SL6011
- Condition: Separated
- Location: Power Lever
- Part time: 6,101 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) (2) KNOBS ON EITHER SIDE OF THE POWER LEVER ARE USED TO RAISE A GATE TO ALLOW REVERSE THRUST. THE KNOBS ARE SCREWED TOGETHER. DURING FLIGHT THE KNOBS SEPARATED (UNSCREWED) AND FELL OFF. THIS ALLOWED THE GATE TO PIVOT IF THE POWER LEVER WAS RETARDED ALLOWING THE ENGINE/PROP TO ENTER THE REVERSE MODE OF OPERATION. (TC NR 20080104002)
